# SDR VNAA0407001

- Difficulty date: July 4, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 23,820 hours, 21,365 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Lt Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND AOA AND PUSHER FAIL INDICATION AND ABORTED TAKEOFF.  MAINTENANCE VISUALLY INSPECTED THE SYSTEM AND PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  THE SYSTEM WAS RESET AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
